question-icon

What causes swelling and tingling sensation in the feet and ankles?

default
Posted on Wed, 19 Jul 2017
Question: Hi: My dad is 86. He has been using a breathing device with a steroid but I am not sure which one. He has gained 10 pounds quickly and he says he is not eating more. His feet and ankles or very swollen and a tingling sensation. Should I get him to ER?

doctor
Answered by Dr. Geeta Sundar (8 minutes later)
Brief Answer:
Yes, do take him to ER.

Detailed Answer:
Hi dear, Welcome to HealthcareMagic,

The inhaled steroid will not lead to such swelling and loss of appetite.

I would rather think it is his heart/kidneys/ anemia/--or a combination of all three.

Yes, do take him to ER.

Feel free to follow-up and let me know if I could assist you further.
Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes swelling and tingling sensation in the feet and ankles?

Brief Answer: Yes, do take him to ER. Detailed Answer: Hi dear, Welcome to HealthcareMagic, The inhaled steroid will not lead to such swelling and loss of appetite. I would rather think it is his heart/kidneys/ anemia/--or a combination of all three. Yes, do take him to ER. Feel free to follow-up and let me know if I could assist you further. Regards